# SDR USAA041032

- Difficulty date: November 24, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Engine: Cfmint CFM563B2
- System (JASC): 5751 · Ailerons
- Part: Skin Panel
- Part number: 65C2591111A
- Condition: Damaged
- Location: Lt Aileron
- Part time: 53,047 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q2 - TOP SKIN PANEL, 2 INCH SQ SINGLE LAYER, COMPOSITE DAMAGE, LT AILERON TOP SKIN PANEL AT TAB CONTROL ROD FAIRING MOUNT SURFACE.  REMOVED DAMAGED MATERIAL, INSTALLED REPAIR PLYS, RESTORES FINISH IAW SRM.
